HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Engineering / Faculty of Engineering >
北海道大学工学部研究報告 = Bulletin of the Faculty of Engineering, Hokkaido University >
No.97 >

Minkowski空間を情報数理モデルとするある錯視現象

Files in This Item:
97_83-88.pdf287.11 kBPDFView/Open
Please use this identifier to cite or link to this item:http://hdl.handle.net/2115/41594

Title: Minkowski空間を情報数理モデルとするある錯視現象
Other Titles: Some Visual Illusions Having Minkowski Space as a Mathematical Information Model
Authors: 河口, 至商1 Browse this author
山ノ井, 高洋2 Browse this author
工藤, 司3 Browse this author
新保, 勝4 Browse this author
Authors(alt): Kawaguchi, Michiaki1
Yamanoi, Takahiro2
Kudo, Tsukasa3
Shimbo, Masaru4
Issue Date: 25-Feb-1980
Publisher: 北海道大学
Journal Title: 北海道大學工學部研究報告
Journal Title(alt): Bulletin of the Faculty of Engineering, Hokkaido University
Volume: 97
Start Page: 83
End Page: 88
Type: bulletin (article)
URI: http://hdl.handle.net/2115/41594
Appears in Collections:北海道大学工学部研究報告 = Bulletin of the Faculty of Engineering, Hokkaido University > No.97

Export metadata:

OAI-PMH ( junii2 , jpcoar )

MathJax is now OFF:


 

 - Hokkaido University